Alert archive / Mississippi / Severe Thunderstorm Warnings in 2015
Severe Thunderstorm Warning 88, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 22, 2015, 5:56 PM CDT for Issaquena County, Warren County, Mississippi; East Carroll Parish, Madison Parish, Louisiana. It was in force for 63 min. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 22, 2015, 5:56 PM CDT (22:56 UTC)
- Expired
- Apr 22, 2015, 6:59 PM CDT
- In force
- 63 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties East Carroll Parish, LA, Madison Parish, LA, Issaquena County, MS, Warren County, MS
The radar
The Jackson/Brandon,MS radar (KDGX), 88 km from the middle of the area, began a volume at 22:57 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 22, 5:58 PM CDT | TSTM WND DMG | 4 N Tallulah, LA | A FEW POWER LINES DOWN |
| Apr 22, 6:03 PM CDT | TSTM WND GST 80 | 6 Ne Tallulah, LA | ROOF OFF A BUILDING NEAR THE PORT COMPLEX ALONG WITH A SHED DESTROYED. |
| Apr 22, 6:15 PM CDT | TSTM WND DMG | 2 Se Eagle Bend, MS | TREES WERE DOWN ALONG WITH POWER OUTAGES IN THE EAGLE BEND AREA. |
| Apr 22, 6:19 PM CDT | TSTM WND GST 59 | 1 Nnw Mound, LA | RECORDED AT TVR ASOS |
| Apr 22, 6:19 PM CDT | TSTM WND GST 59 | Vicksburg, MS | |
| Apr 22, 6:20 PM CDT | TSTM WND DMG | 6 Nw Vicksburg, MS | TREES WERE DOWN ALONG WITH POWER OUTAGES IN THE EAGLE BEND AREA. |
| Apr 22, 6:31 PM CDT | TSTM WND DMG | 3 E Vicksburg, MS | TREE DOWN AT HWY 27 AND STENSON RD |
| Apr 22, 6:50 PM CDT | TSTM WND DMG | Bovina, MS | A TREE WAS DOWN ACROSS INTERSTATE 20 EAST BOUND BEFORE BOVINA EXIT 11. RELAYED VIA SOCIAL MEDIA. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 8 storm reports to this severe thunderstorm warning; the first came 2 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 10.9 hours before the alert went out and 79 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1424 m above ground
- 0-6 km bulk shear
- 43 kt
- 0-1 km storm-relative helicity
- 71 m²/s²
- 0-3 km storm-relative helicity
- 143 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
725
WUUS54 KJAN 222256
SVRJAN
LAC035-065-MSC055-149-230015-
/O.NEW.KJAN.SV.W.0088.150422T2256Z-150423T0015Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE JACKSON MS
556 PM CDT WED APR 22 2015
THE NATIONAL WEATHER SERVICE IN JACKSON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN EAST CARROLL PARISH IN NORTHEASTERN LOUISIANA...
CENTRAL MADISON PARISH IN NORTHEASTERN LOUISIANA...
SOUTHERN ISSAQUENA COUNTY IN WEST CENTRAL MISSISSIPPI...
WARREN COUNTY IN WEST CENTRAL MISSISSIPPI...
* UNTIL 715 PM CDT
* AT 556 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR ALSATIA TO NEAR SONDHEIMER TO NEAR TALLULAH...
MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE
TO ROOFS...SIDING AND TREES.
* SEVERE THUNDERSTORMS WILL BE NEAR...
OMEGA AROUND 600 PM CDT.
TALLULAH AND MANSFORD AROUND 605 PM CDT.
AFTON AROUND 610 PM CDT.
EAGLE BEND AROUND 620 PM CDT.
VICKSBURG...LE TOURNEAU AND YOKENA AROUND 630 PM CDT.
REDWOOD AROUND 635 PM CDT.
OAK RIDGE AROUND 645 PM CDT.
BOVINA AND FLOWERS AROUND 650 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE
MOUND...RICHMOND AND DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3253 9129 3269 9130 3262 9069 3255 9065
3253 9055 3248 9061 3236 9063 3234 9071
3225 9071 3216 9078 3214 9082 3216 9085
3213 9085 3213 9091 3208 9092 3208 9095
3221 9114 3225 9113 3224 9120 3236 9134
TIME...MOT...LOC 2256Z 301DEG 37KT 3264 9126 3250 9121 3238 9128
HAIL...1.00IN
WIND...60MPH
$$
193 follow-up statements
178
WWUS54 KJAN 222324
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
624 PM CDT WED APR 22 2015
LAC035-222333-
/O.CAN.KJAN.SV.W.0088.000000T0000Z-150423T0015Z/
EAST CARROLL LA-
624 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN EAST CARROLL
PARISH IS CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3259 9099 3259 9067 3255 9065 3253 9055
3248 9061 3236 9063 3235 9069 3234 9071
3226 9073 3225 9071 3223 9072 3219 9075
3218 9079 3216 9078 3214 9082 3216 9083
3216 9085 3213 9085 3231 9106 3250 9111
TIME...MOT...LOC 2323Z 294DEG 38KT 3253 9095 3240 9093 3230 9100
$$
LAC065-MSC055-149-230015-
/O.CON.KJAN.SV.W.0088.000000T0000Z-150423T0015Z/
MADISON LA-ISSAQUENA MS-WARREN MS-
624 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN MADISON PARISH...SOUTHEASTERN ISSAQUENA AND WARREN
COUNTIES...
AT 623 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED ALONG A LINE
EXTENDING FROM NEAR EAGLE BEND TO NEAR VICKSBURG TO 6 MILES
NORTHWEST OF LE TOURNEAU...MOVING SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE STORMS WILL BE NEAR...
VICKSBURG AND LE TOURNEAU AROUND 630 PM CDT.
REDWOOD AROUND 635 PM CDT.
BOVINA AROUND 640 PM CDT.
OAK RIDGE AROUND 645 PM CDT.
FLOWERS AND YOUNGTON AROUND 650 PM CDT.
OTHER LOCATIONS IMPACTED BY THESE SEVERE THUNDERSTORMS INCLUDE MOUND
AND DELTA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3259 9099 3259 9067 3255 9065 3253 9055
3248 9061 3236 9063 3235 9069 3234 9071
3226 9073 3225 9071 3223 9072 3219 9075
3218 9079 3216 9078 3214 9082 3216 9083
3216 9085 3213 9085 3231 9106 3250 9111
TIME...MOT...LOC 2323Z 294DEG 38KT 3253 9095 3240 9093 3230 9100
HAIL...<.75IN
WIND...60MPH
$$
19066
WWUS54 KJAN 222349
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
649 PM CDT WED APR 22 2015
LAC065-MSC055-222358-
/O.CAN.KJAN.SV.W.0088.000000T0000Z-150423T0015Z/
MADISON LA-ISSAQUENA MS-
649 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN MADISON PARISH IN
NORTHEASTERN LOUISIANA AND SOUTHEASTERN ISSAQUENA COUNTIES IS
CANCELLED...
THE STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE WARNED
AREA. THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3254 9078 3254 9069 3253 9055 3248 9061
3236 9063 3235 9069 3234 9071 3226 9073
3225 9071 3223 9072 3223 9081 3237 9080
TIME...MOT...LOC 2348Z 276DEG 31KT 3245 9069 3233 9068 3222 9074
$$
MSC149-230015-
/O.CON.KJAN.SV.W.0088.000000T0000Z-150423T0015Z/
WARREN MS-
649 PM CDT WED APR 22 2015
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 715 PM CDT
FOR NORTHEASTERN WARREN COUNTY...
AT 648 PM CDT...SEVERE THUNDERSTORMS WERE LOCATED ALONG A LINE
EXTENDING FROM NEAR OAK RIDGE TO NEAR BOVINA TO NEAR NEWMAN...MOVING
EAST SOUTHEAST AT 45 MPH.
HAZARD...60 MPH WIND GUSTS.
SOURCE...RADAR INDICATED.
IMPACT...EXPECT DAMAGE TO ROOFS...SIDING AND TREES.
THESE SEVERE THUNDERSTORMS WILL REMAIN OVER MAINLY RURAL AREAS OF
NORTHEASTERN WARREN COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3254 9078 3254 9069 3253 9055 3248 9061
3236 9063 3235 9069 3234 9071 3226 9073
3225 9071 3223 9072 3223 9081 3237 9080
TIME...MOT...LOC 2348Z 276DEG 31KT 3245 9069 3233 9068 3222 9074
HAIL...<.75IN
WIND...60MPH
$$
19726
WWUS54 KJAN 222359
SVSJAN
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE JACKSON MS
659 PM CDT WED APR 22 2015
MSC149-230009-
/O.CAN.KJAN.SV.W.0088.000000T0000Z-150423T0015Z/
WARREN MS-
659 PM CDT WED APR 22 2015
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN WARREN COUNTY IS
CANCELLED...
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.
LAT...LON 3254 9078 3254 9069 3253 9055 3248 9061
3236 9063 3235 9069 3234 9071 3226 9073
3225 9071 3223 9072 3223 9081 3237 9080
TIME...MOT...LOC 2357Z 301DEG 37KT 3240 9059 3228 9058 3217 9064
$$
19What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 22, 3:58 PM CDT, 1 hour 58 minutes earlier.
Area forecast discussion, Apr 22, 3:58 PM CDT, 1 hour 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE JACKSON MS 358 PM CDT WED APR 22 2015 .DISCUSSION...FOR THE MOST PART...THE AIRMASS ACROSS THE CWA REMAINS DRY AND STABLE AS LOW TO MID 50S DEWPOINTS OVERSPREAD THE AREA. SOME CU HAS TRIED TO FORM...BUT MOST APPEARS FLAT WITH LITTLE VERTICAL DEVELOPMENT. RADAR IS INDICATING A CLUSTER OF STORMS OVER SOUTHERN AR...AND MUST OBVIOUSLY BE ELEVATED CONSIDERING THE LOW LEVEL DRY AIR. MID LEVEL ZONAL FLOW CONTINUES TO BE CHARACTERIZED BY WEAK SHORTWAVES. THESE WAVES...COUPLED WITH LOW LEVEL INSTABILITY HAVE BEEN QUITE PROFICIENT AT NOCTURNAL MCS GENERATION WHICH TENDS TO LINGER INTO THE MORNING HOURS. WHILE SOME SCATTERED CONVECTION DOES SEEMS LIKELY TO LINGER INTO THE EVENING OVER THE FAR WESTERN FRINGES OF THE AREA...EXPECT FURTHER DEVELOPMENT TO GET UNDERWAY AFTER MIDNIGHT OVER THE ARKLATEX AND POSSIBLY POSE A PROBLEM OVER OUR WESTERN SECTIONS PRIOR TO DAWN. THE SEVERE POTENTIAL SHOULD BE LIMITED IN THESE AREAS AS THE CONVECTION SHOULD BE ON THE DOWNSWING AS IT MOVES INTO THE AREA. OTHERWISE FOR THURSDAY/THURSDAY NIGHT...JUST AIRMASS COMVECTION EXPECTED MAINLY OVER THE SOUTH AS SURFACE WARM FRONT FINALLY MAKES IT INTO THE AREA. SEVERE THREAT FOR THIS TIME PERIOD STILL LOOKS LIMITED AS LOW LEVEL WIND FIELD STAYS RATHER WEAK. BEST POTENTIAL WILL REMAIN OVER THE WEST IN BEST WIND/MOISTURE/INSTABILITY COMBINATION. INCREASING SW FLOW ALOFT AS MID/UPPER LEVEL SYSTEM APPROACHES ALONG WITH 120+ KNOT 300 MB JET WILL ALLOW LOWER LEVEL WINDS TO STIFFEN BY FRIDAY. THE WARM SECTOR LOOKS TO SURGE WELL INLAND AS MID 60 DEWPOINTS MANAGE TO GET AS FAR NORTH AS HIGHWAY 49 BY AFTERNOON WITH LOWER 70 DEWPOINTS IMPINGING UPON THE LOWER MS RIVER PORTIONS OF OUR AREA. THESE DEWPOINTS WILL CONTINUE TO NOSE UPWARD DURING THE EVENING WITH INCREASING LOW LEVEL WINDS. IMPRESSIVE THERMODYNAMIC AND KINEMATIC FIELDS IN PLACE DURING THIS TIME FRAME. NEAR 30 VERTICAL TOTALS AND NEAR 7 C/KM MID LEVEL LAPSE RATES LOOK TO BE COINCIDENT WITH NEAR 500 M2/S2 0-3KM SRH (MOST OCCURRING IN THE 0-1 KM LAYER) AND 60+ KNOTS OF DEEP LAYER SHEAR. HAVE RAISED HAZARDOUS WEATHER OUTLOOK THREAT LEAVEL TO ELEVATED AS CONFIDENCE CONTINUES TO INCREASE IN MULTIFACETED SEVERE WEATHER EVENT LATE FRIDAY AFTERNOON INTO THE OVERNIGHT. GFS/ECMWF ARE IN AGREEMENT THAT SYSTEM WILL SLOW A BIT BEFORE EXITING OUR AREA. WITH THIS RESULT...SEVERE CONVECTIVE THREAT WILL CONTINUE INTO SATURDAY WHERE MOST FAVORABLE THERMODYNAMIC/KINEMATIC FIELDS WILL SHIFT TO THE EASTERN SECTIONS...WITH NO CLEAR WESTWARD CUT OFF. THEREFORE...WILL CONTINUE OUR ELEVATED THREAT IN THE HWO FOR THE MAJORITY OF SATURDAY AS WELL./26/ && .AVIATION...VFR CONDITIONS WERE BEING OBSERVED AT 21Z OVER THE WHOLE AREA. VFR CONDITIONS ARE EXPECTED TO CONTINUE THROUGH THIS AFTN. CONDITIONS WILL LOWER BY THIS EVENING FROM THE WEST AS SCT TO NUMEROUS TSTMS DEVELOP AND SPREAD ESE. /17/ && .PRELIMINARY POINT TEMPS/POPS... JACKSON 62 81 64 77 / 35 39 20 76 MERIDIAN 59 78 59 76 / 26 35 20 66 VICKSBURG 61 80 65 78 / 47 45 20 81 HATTIESBURG 63 84 67 79 / 34 37 20 59 NATCHEZ 63 82 68 79 / 62 39 20 78 GREENVILLE 60 71 60 75 / 47 47 20 82 GREENWOOD 58 72 57 75 / 39 43 20 79 && .JAN WATCHES/WARNINGS/ADVISORIES... MS...NONE. LA...NONE. AR...NONE. && 26/17
Hazardous weather outlook, Apr 22, 3:56 PM CDT, 2 hours before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE JACKSON MS 356 PM CDT WED APR 22 2015 ARZ074-075-LAZ007>009-015-016-023>026-MSZ034-040>042-047-048-053- 054-059>063-072-232100- ASHLEY-CHICOT-MOREHOUSE-WEST CARROLL-EAST CARROLL-RICHLAND- MADISON-FRANKLIN-CATAHOULA-TENSAS-CONCORDIA-WASHINGTON-ISSAQUENA- SHARKEY-YAZOO-WARREN-HINDS-CLAIBORNE-COPIAH-JEFFERSON-ADAMS- LINCOLN-LAWRENCE-MARION- 356 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST ARKANSAS...NORTHEAST LOUISIANA...CENTRAL MISSISSIPPI...NORTHWEST MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...SOUTHWEST MISSISSIPPI... AND WEST CENTRAL MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY SEVERE THUNDERSTORMS THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY FLOODING THREAT...LIMITED TIMING...TONIGHT THROUGH THURSDAY THERE IS A LIMITED THREAT TONIGHT INTO EARLY THURSDAY FOR SEVERE STORMS CAPABLE OF PRODUCING UP TO HALF DOLLAR SIZED HAIL...DAMAGING WIND GUSTS UP TO 60 MPH...AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND WEST OF A LINE FROM GREENVILLE TO JUST EAST OF JACKSON TO A COLUMBIA LINE. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=1) .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL BE AN ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60 MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE LINE AREA. FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION TONIGHT THROUGH THURSDAY AND FRIDAY THROUGH SATURDAY. MSZ018-019-025>033-035>039-043>046-049>052-055>058-064>066-073- 074-232100- BOLIVAR-SUNFLOWER-LEFLORE-GRENADA-CARROLL-MONTGOMERY-WEBSTER-CLAY- LOWNDES-CHOCTAW-OKTIBBEHA-HUMPHREYS-HOLMES-ATTALA-WINSTON-NOXUBEE- MADISON-LEAKE-NESHOBA-KEMPER-RANKIN-SCOTT-NEWTON-LAUDERDALE- SIMPSON-SMITH-JASPER-CLARKE-JEFFERSON DAVIS-COVINGTON-JONES-LAMAR- FORREST- 356 PM CDT WED APR 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL MISSISSIPPI...EAST CENTRAL MISSISSIPPI...NORTH CENTRAL MISSISSIPPI...SOUTH CENTRAL MISSISSIPPI...AND SOUTHEAST MISSISSIPPI. .DAY ONE...TONIGHT AND THURSDAY THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY NIGHT THROUGH TUESDAY FOR LATE FRIDAY AFTERNOON INTO FRIDAY NIGHT THERE WILL BE A ELEVATED THREAT OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG A LINE FROM NORTH OF MERIDIAN TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED THREAT OF DAMAGING WIND GUSTS UP TO 60 MPH...QUARTER SIZED HAIL AND A FEW TORNADOES SOUTHEAST OF THE ABOVE LINE AREA. FOR SATURDAY THERE WILL BE AN ELEVATED RISK FOR A GREATER POTENTIAL OF DAMAGING WIND GUST OF 60 MPH...LARGE HAIL...A FEW TORNADOES AND FLASH FLOODING. THIS WILL BE GENERALLY ALONG AND SOUTHEAST OF A LINE FROM WEST POINT TO JACKSON METRO TO NATCHEZ. THERE WILL BE A LIMITED RISK OF POSSIBLE IMPACTS FOR WIND GUSTS UP TO 60 MPH...LARGE HAIL,,,A FEW TORNADOES AND FLASH FLOODING NORTHWEST OF THE ABOVE LINE AREA. (WWW.SRH.NOAA.GOV/GRAPHICAST.PHP?SITE=JAN&GC=3) .SPOTTER CALL TO ACTION STATEMENT... THE ACTIVATION OF STORM SPOTTERS...HAM RADIO OPERATORS...AND EMERGENCY MANAGEMENT PERSONNEL IN SUPPORT OF SEVERE WEATHER OPERATIONS MAY BE NEEDED FOR PORTIONS OF THE REGION FRIDAY THROUGH SATURDAY. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* EXTREME...CONFIDENT IN SEVERE THUNDERSTORMS WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. SIGNIFICANT...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 75 MPH OR GREATER AND/OR 2 INCH DIAMETER OR LARGER HAIL. ELEVATED...CONFIDENT IN SEVERE THUNDERSTORMS WITH WINDS GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. LIMITED...SEVERE THUNDERSTORMS POSSIBLE WITH WIND GUSTS OF 60 MPH OR GREATER AND/OR 1 INCH DIAMETER OR LARGER HAIL. *FLOODING* EXTREME...CONFIDENT IN SIGNIFICANT FLOODING. SIGNIFICANT...SIGNIFICANT FLOODING POSSIBLE. ELEVATED...CONFIDENT IN FLOODING. LIMITED...FLOODING POSSIBLE. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN HOME PAGE... WWW.WEATHER.GOV/JAN STAY AWARE, STAY SAFE NWS JAN BRIEFING PAGE... WWW.SRH.NOAA.GOV/JAN/?N=SAFE FIND NWS JAN ON FACEBOOK... WWW.FACEBOOK.COM/NWSJACKSONMS FOLLOW NWS JAN ON TWITTER... @NWSJACKSONMS ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... STORM PREDICTION CENTER (SPC)... WWW.SPC.NOAA.GOV/ SPC...MESO ANALYSIS... WWW.SPC.NOAA.GOV/EXPER/MESOANALYSIS/NEW/# SPC...DAY 1 THROUGH 3 OUTLOOKS... WWW.SPC.NOAA.GOV/PRODUCTS/OUTLOOK/ SPC...STORM REPORTS... WWW.SPC.NOAA.GOV/CLIMO/ NWS JAN CURRENT SVR/TOR WATCHES... WWW.SRH.NOAA.GOV/RTIMAGES/JAN/WATCH/TOASVA.PNG PLEASE CONVERT ALL WEB ADDRESSES TO LOWER CASE BEFORE ENTERING!
In the hours before
Local storm report, Apr 22, 5:13 PM CDT, 43 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
513 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0451 PM TSTM WND DMG COLLINSTON 32.69N 91.87W
04/22/2015 MOREHOUSE LA LAW ENFORCEMENT
MULTIPLE TREES DOWN
&&
CMELocal storm report, Apr 22, 5:27 PM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE JACKSON MS
527 PM CDT WED APR 22 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0505 PM TSTM WND DMG OAK RIDGE 32.62N 91.77W
04/22/2015 MOREHOUSE LA EMERGENCY MNGR
SIGNFICANT WIND DAMAGE ALL ACROSS THE S PART OF THE
PARISH. WIDESPREAD DOWNED TREES...HOMES AND VEHICLES
DAMAGED.
&&
CMEThe office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | Bolivar, Washington | 36 hr |
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | Issaquena, Washington | 36 hr |
| Apr 22, 11:36 AM CDT | River Flood Advisory | JAN | Claiborne, Jefferson, Warren | 36 hr |
| Apr 22, 6:44 PM CDT | Severe Thunderstorm Warning | JAN | Hinds | 46 min |
| Apr 22, 4:22 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 58 min |
| Apr 22, 5:03 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Franklin, Madison, Richland, West Carroll | 57 min |
Nearby
Severe Thunderstorm Warnings in Mississippi, 2015Severe Thunderstorm Warnings in Louisiana, 2015Every severe thunderstorm warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.